# SDR AALA20011968

- Difficulty date: October 20, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N221AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49172
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 15-18 INCH HOLE THROUGH FUSELAGE SKIN ABOVE FORWARD STRAKE ON LEFT SIDE OF AC.  REPAIRED FUSELAGE DAMAGE PER SRM 53-04 FIG 1213 SHT 1.  (M)
